# SDR SCNA20250611206

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 38,060 hours, 25,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEFECT 777438: DURING PREVIOUS NIGHT DEPLANING GPU POWER DROPPED OFF LINE. EMERGENCY  EXITS LIGHTS DID NOT ILLUMINATE WHEN AIRCRAFT WAS UNDER BATTERY POWER AIRCRAFT WAS ON BATTERY ONLY POWER FOR 40 MINUTES DRAINING EMERGENCY BATTERIES - RESOLUTION: CHARGED EMERGENCY BATTRIES REF AMM 33-51-06 OK FOR SERVICE
